Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

UTI infections, pain, discomfort. Taking cipro, temporary relief. History of extra renal pelvis. Cure?

I have had uti infections for the past 4 months continually, I have had in the past, but continually lately i have been on cipro, it works and then i have it back in just a few days, i had a cat scanlast week, they say all came back ok, i do have mild diverticulitis , and found out i have extra renal pelvis also..I am so frustrated, I cant seem to get better, i do have anothe appt with my urologist next week, dont know if i can stand the pain and uncomfortableness much longer, any suggestions any help...PLEASE...I am going crazy..
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response

Welcome to HCM and thanks for your query.
Extrarenal pelvis is just the appearance of the pelvis and it is a radiologic description. It is not a disease and does not cause a problem itself.
Recurrent UTI needs to be evaluated with uroflowmetry, residual urine to look for obstruction.
Low dose antibiotics may be needed for 3 to 6 months in half dose to prevent infection.
1. Empty the bladder at bed time.
2. Urinating before and after sex.
3. Plenty of oral fluids
should help.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor